RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 12, Pages 2021–2041 (Mi zvmmf10651)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution

M. Kh. Beshtokov

Research Institute of Applied Mathematics and Automation, Kabardino-Balkar Research Center, Russian Academy of Sciences, Nalchik, Russia

Abstract: Boundary value problems for loaded third-order pseudo-parabolic equations with variable coefficients are considered. A priori estimates for the solutions of the problems in the differential and difference formulations are obtained. These a priori estimates imply the uniqueness and stability of the solution with respect to the initial data and the right-hand side on a layer, as well as the convergence of the solution of each difference problem to the solution of the corresponding differential problem.

Key words: boundary value problems, a priori estimate, difference scheme, stability and convergence of difference schemes, third-order pseudo-parabolic equation.

DOI: https://doi.org/10.7868/S0044466917120092

Full text: PDF file (342 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:12, 1973–1993

Bibliographic databases:

UDC: 519.633
Received: 09.11.2015
Revised: 22.10.2016

Citation: M. Kh. Beshtokov, “Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution”, Zh. Vychisl. Mat. Mat. Fiz., 57:12 (2017), 2021–2041; Comput. Math. Math. Phys., 57:12 (2017), 1973–1993

Citation in format AMSBIB
\Bibitem{Bes17}
\by M.~Kh.~Beshtokov
\paper Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 12
\pages 2021--2041
\mathnet{http://mi.mathnet.ru/zvmmf10651}
\crossref{https://doi.org/10.7868/S0044466917120092}
\elib{http://elibrary.ru/item.asp?id=30646082}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 12
\pages 1973--1993
\crossref{https://doi.org/10.1134/S0965542517120089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000425932800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042487113}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10651
  • http://mi.mathnet.ru/eng/zvmmf/v57/i12/p2021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Shergin, E. I. Safonov, S. G. Pyatkov, “On some inverse coefficient problems with the pointwise overdetermination for mathematical models of filtration”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:1 (2019), 82–95  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    References:23
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019